# SDR DALA2024030803165

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 58,564 hours, 29,825 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FR 16 RH, DOUBLE JOGGLE FR 2 TO FR 3 CRACK HOLES #7, #8, #9, AND #10.   REPAIRED BY ERA 611708-14AD. (0234440)
